... day, I'm scared of both meds and I've heard nothing but bad stuff... is lithium really that bad?
Hi, Cindy! I've been on both medications for several years and have not even had what could be called a side effect. Only positivity, control of all my symptoms, and a new life.
Not that you may not have some side effects but they are rarely as horrendous as some people make them out to be. The rest of us millions of users aren't complaining.
You need to stay in close touch with your doctor to monitor your blood levels with tests every few months initially and you need to be sure to drink plenty of fluids as dehydration can raise your blood lithium level which could be a problem.
Don't be afraid of something you've never even tried. Try to think positive.
Best wishes and I hope these meds will be as much of a blessing to you as they have been to me. WCV
I had a major depression in 2007. I was hospitalized for 6 months before the doctors found lithium and Manerix help me. I have my life back and am stronger then ever. I have been depression free since then.
Give it a try you have nothing to loose but hope.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2010 • 1 answer
Posted 27 Jan 2013 • 1 answer
Posted 20 Jun 2013 • 1 answer
Posted 24 Jun 2013 • 2 answers
Posted 12 Mar 2017 • 0 answers